# SDR RAIA950320

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gaskets
- Part number: 8961153
- Condition: Blown
- Location: Lt Engine
- Part time: 7,645 hours
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7308 - LEFT ENGINE FAILED TO ACHIEVE TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE BLEED AIR GASKETS.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (X)
